Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 55, Issue 2 (1990), 674-677.
Finite Support Iteration and Strong Measure Zero Sets
Any finite support iteration of posets with precalibre $\aleph_1$ which has the length of cofinality greater than $\omega_1$ yields a model for the dual Borel conjecture in which the real line is covered by $\aleph_1$ strong measure zero sets.
J. Symbolic Logic, Volume 55, Issue 2 (1990), 674-677.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Pawlikowski, Janusz. Finite Support Iteration and Strong Measure Zero Sets. J. Symbolic Logic 55 (1990), no. 2, 674--677. https://projecteuclid.org/euclid.jsl/1183743324